# SDR VNAA0611021

- Difficulty date: November 13, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- Aircraft time: 4,582 hours, 4,544 cycles
- Engine: Ge CF348C1
- System (JASC): 3444 · Ground Proximity System
- Part: Altimeter
- Part number: 6222855011
- Part serial: 1LPYX
- Condition: Failed
- Location: Nr 2 Radar
- Part time: 4,582 hours, 4,544 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW REPORTED A GLD UNSAFE CAS MESSAGE ON TAKEOFF ROLL.  CREW ABORTED TAKEOFF AND RETURNED TO GATE WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 RADIO ALTIMETER.  OPERATIONAL CHECKS WERE PERFORMED.  AIRCRAFT WAS RELEASED FOR SERVICE.
